Two-dimensional generalized solitary waves and periodic waves under an ice sheet

Jean-Marc Vanden-Broeck, Emilian Părău

Research output: Contribution to journalArticlepeer-review

56 Citations (Scopus)


Two-dimensional gravity waves travelling under an ice sheet are studied. The flow is assumed to be potential. Weakly nonlinear solutions are derived and fully nonlinear solutions are calculated numerically. Periodic waves and generalized solitary waves are studied.
Original languageEnglish
Pages (from-to)2957-2972
Number of pages16
JournalPhilosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences
Issue number1947
Publication statusPublished - 2011

Cite this